# SDR AALA20161107036

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 12,064 hours, 4,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 4A39021
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 DOOR DIFFICULT TO ARM DUE TO GIRT BAR VERY TIGHT.  LUBRICATED GIRT BAR IAW GPM.  OPERATIONAL CHECK GOOD.
